Table of Contents
Chinese Journal of Mathematics
Volume 2013 (2013), Article ID 973608, 6 pages
http://dx.doi.org/10.1155/2013/973608
Research Article

Some New Sets and Topologies in Ideal Topological Spaces

1Department of Mathematics, Sathyabama University, Chennai, Tamil Nadu 600119, India
2Department of Mathematics, Karunya University, Coimbatore, Tamil Nadu 641114, India

Received 30 July 2013; Accepted 16 September 2013

Academic Editors: Y. Fu and C. Wang

Copyright © 2013 R. Manoharan and P. Thangavelu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. R. Hamlett and D. Jankovic, “Ideals in general topology,” General Topology and Applications, pp. 115–125, 1988. View at Google Scholar
  2. T. R. Hamlett and D. Jankovic, “Ideals in topological spaces and the set operatory,” Bollettino dell'Unione Matematica Italiana, vol. 7, pp. 863–874, 1990. View at Google Scholar
  3. D. Jankovic and T. R. Hamlett, “New topologies from old via ideals,” The American Mathematical Monthly, vol. 97, pp. 295–310, 1990. View at Google Scholar
  4. D. Jankovic and T. R. Hamlett, “Compatible extensions of ideals,” Bollettino della Unione Matematica Italiana, vol. 7, no. 6, pp. 453–465, 1992. View at Google Scholar
  5. G. Aslim, A. Caksu Guler, and T. Noiri, “On decompositions of continuity and some weaker forms of continuity via idealization,” Acta Mathematica Hungarica, vol. 109, no. 3, pp. 183–190, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. F. G. Arenas, J. Dontchev, and M. L. Puertas, “Idealization of some weak separation axioms,” Acta Mathematica Hungarica, vol. 89, no. 1-2, pp. 47–53, 2000. View at Google Scholar
  7. J. Dontchev, M. Ganster, and D. Rose, “Ideal resolvability,” Topology and Its Applications, vol. 93, no. 1, pp. 1–16, 1999. View at Google Scholar · View at Scopus
  8. E. Ekici and T. Noiri, “Connectedness in ideal topological spaces,” Novi Sad Journal of Mathematics, vol. 38, no. 2, pp. 65–70, 2008. View at Google Scholar
  9. R. L. Newcomb, Topologies which are compact modulo an ideal [Ph.D. dissertation], University of California at Santa Barbara, 1967.
  10. E. Hayashi, “Topologies defined by local properties,” Mathematische Annalen, vol. 156, no. 3, pp. 205–215, 1964. View at Publisher · View at Google Scholar · View at Scopus
  11. M. E. Abd El-Monsef, E. F. Lashien, and A. A. Nasef, “On I-open sets and I-continuous functions,” Kyungpook Mathematical Journal, vol. 32, no. 1, pp. 21–30, 1992. View at Google Scholar
  12. M. E. Abd El-Monsef, R. A. Mahmoud, and A. A. Nasef, “Almost-I-openness and almost-I- continuity,” Journal of the Egyptian Mathematical Society, vol. 7, no. 2, pp. 191–200, 1999. View at Google Scholar
  13. E. Hatir, A. Keskin, and T. Noiri, “On new decomposition of continuity via idealization,” JP Journal of Geometry & Topology, vol. 1, no. 3, pp. 53–64, 2003. View at Google Scholar
  14. A. Keskin, T. Noiri, and Ş. Yüksel, “Idealization of a decomposition theorem,” Acta Mathematica Hungarica, vol. 102, no. 4, pp. 269–277, 2004. View at Publisher · View at Google Scholar · View at Scopus
  15. A. Keskin, T. Noiri, and S. Yuksel, “fI-sets and decomposition of RIC-continuity,” Acta Mathematica Hungarica, vol. 104, no. 4, pp. 307–313, 2004. View at Publisher · View at Google Scholar · View at Scopus